JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZED PRODUCT TOPOLOGY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERALIZED PRODUCT TOPOLOGY
Wu, Xinxing; Zhu, Peiyong;
  PDF(new window)
 Abstract
Similarly to Tychonoff product, we introduce the concept of generalized product topology which is different from the notion of product of generalized topologies in [. , Acta Math. Hungar. 123 (2009), 127-132] for generalized topology and obtain some properties about it. Besides, we prove that connectedness, -connectedness and -connectedness are all preserved under this product.
 Keywords
generalized product topology (GPT);connectedness;-connectedness;-connectedness;-connectedness;-connectedness;
 Language
English
 Cited by
 References
1.
A. Csaszar, Generalized open sets, Acta Math. Hungar. 75 (1997), no. 1-2, 65-87. crossref(new window)

2.
A. Csaszar, Generalized topology, generalized continuity, Acta Math. Hungar. 96 (2002), no. 4, 351-357. crossref(new window)

3.
A. Csaszar, ${\gamma}$-connected sets, Acta Math. Hungar. 101 (2003), no. 4, 273-279. crossref(new window)

4.
A. Csaszar, Generalized open sets in generalized topologies, Acta Math. Hungar. 106 (2005), no. 1-2, 53-66. crossref(new window)

5.
A. Csaszar, On generalized neighbourhood systems, Acta Math. Hungar. 121 (2008), no. 4, 395-400. crossref(new window)

6.
A. Csaszar, Modification of generalized topologies via hereditary classes, Acta Math. Hungar. 115 (2007), no. 1-2, 29-36. crossref(new window)

7.
A. Csaszar, ${\delta}$- and ${\theta}$-modifications of generalized topologies, Acta Math. Hungar. 120 (2008), no. 3, 275-279. crossref(new window)

8.
A. Csaszar, Products of generalized topologies, Acta Math. Hungar. 123 (2009), no. 1-2, 127-132. crossref(new window)

9.
C. Cao, B. Wang, and W. Wang, Generalized topologies, generalized neighborhood systems, and generalized interior operators, Acta Math. Hungar. 132 (2011), no. 4, 310-315. crossref(new window)

10.
R. Engelking, General Topology, Heldermann Verlag, Berlin, 1989.

11.
R. Shen, A note on generalized connectedness, Acta Math. Hungar. 122 (2009), no. 3, 231-235. crossref(new window)

12.
R. Shen, Remarks on products of generalized topologies, Acta Math. Hungar. 124 (2009), no. 4, 363-369. crossref(new window)